dedoubt Posted June 1, 2011 Share Posted June 1, 2011 As you can see from my sig., I take a number of different meds + evening primrose oil & an omega 3 w/vit C + D). For the last few days/week, I haven't taken any of the PRNs. A few weeks ago, my pdoc and I tried to lower the lithium & nortriptyline, with poor results (me being batshit crazy- the taper coincided with a difficult life event). So we went back up to 600 mg of the lithium and about two weeks later, 75 mg of the nortriptyline (which is the dose I had been on since January). I had continued on being batshit crazy, so the lithium got increased to 900 at the same time. In the last few days, since the increases, I have become obsessed with thinking there are bugs on me. I feel them landing on me, jumping on me, crawling on me, biting. I haven't seen any, which is why I am posting. Anyone else get the phantom buggies during a med increase? I've had it in the past during manias and during trials of SSRIs, but not at all when I went on the nortriptyline. Of course the bugs are coming out this time of year, so I see them around, and have gotten bitten by real bugs, which exacerbates my phantom thinking. Any ideas for how to make this stop? Phantom bug spray? (ha ha-- no, but really) I think the cause might be changing body temperature, with my body hairs moving around... ??? GAAAAAAAAAAHHHHHHHH!!!!!!! GETEMOFFGETEMOFFGETEMOFF!!!!!!!!!!!!!!!! Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.